# SDR AWXA200400173

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 55,584 hours, 34,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Broken
- Location: Seat Row 1 Lt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING A-01 CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 1 LT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT WIRE HARNESS AT SEAT ROW 1 LT, OPERATIONAL CHECK WAS GOOD.
